# SDR SWAA2024031450401

- Difficulty date: February 8, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 540 Rbl 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ASSY BS 540 AND RBL 7 AT AIR CONDITIONING BAY 2024-121432<[01] REPLACED BRACKET ASSY LOCATED BS 540 AND RBL 7 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02;[02] REPLACED BRACKET ASSY LOCATED BS 540 AND RBL 7 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.JOB COMPLETE.
